# SDR AALA202105199014

- Difficulty date: May 17, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N907NN
- Make and model: Boeing 737823
- Aircraft serial: 31158
- Aircraft time: 25,952 hours, 10,725 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Binding
- Location: Closet
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CLOSET DOOR HARD TO OPEN BY 1L DOOR.  ADJUSTED LATCH MECHANISM ON CLOSET DOOR BY L1 ENTRY DOOR AS REQUIRED
